• Mucinex Sinus-Max Pressure, Pain & Cough Maximum Strength Caplets- Sinus Pressure, Congestion & Headache Relief, Expectorant & Decongestant With Acetaminophen, Guaifenesin & Phenylephrine, 20 Caplets

    The next time you’re on the defensive against sinus pressure, headache and excess mucus, let Maximum Strength Mucinex Sinus-Max Pressure & Pain step in. It has a triple action formula with 3 maximum strength medicines in a single dose....

    • ASIN: B009XQHSUC
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824200200

  • Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-o...

    • ASIN: B004XMBQJ0
    • Color: ..
    • Brand: Advil Sinus Congestion
    • UPC: 305730199018

  • Mucinex Sinus-Max Severe Congestion & Pain Relief Maximum Strength Caplets- Sinus Decongestant, Headache Relief & Loosens Mucus, Expectorant w/ Acetaminophen, Phenylephrine & Guaifenesin, 20 Count

    When your sinuses come under serious attack, let Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain step in. Its triple action formula combines 3 maximum strength medicines in one dose. You’ll clear sinus pressure, relieve that annoying headache and give mucus the boot....

    • ASIN: B009XQHQS6
    • Color: Multicolor
    • Brand: Mucinex
    • UPC: 885376716881

  • Cold, Cough, and Flu Maximum Strength - Mucinex Fast-Max Day/Night - 30 caplets - Fast relief for congestion, fever, aches, and sore throat

    Maximum strength Mucinex fast-max. Day time severe cold with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus. Plus night time cold and flu...

    • ASIN: B00EFRVDQ4
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824551302

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant....

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • KARVOL Plus Decongestant Capsules: Inhalation Capsules For symptomatic relief in nasal congestion, coryza (head colds) and bronchitis (50 Cap/ 5 Strap) - Buy Original Only At E-Retail Deals

    Karvol Plus Inhalent (Camphor / Chlorothymol / Eucalyptol / Terpinol / Menthol) is a decongestant suitable for use by adults, as well as children aged 3 months and above. It is primarily used to improve the patient's ability to breathe while sleeping, allowing the patient to sleep deeper and with less disturbances when suffering from a nasal conges...

    • ASIN: B01H3W89GO
    • Brand: Karvol
    • UPC: 794397412743

  • ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

    When you're suffering through a painful sinus congestion it can lead to headaches, blurry vision, loss of energy, and even intense migraines. And when you can't get relief, it can really take a lot of you. That's why we created ValuMeds Nasal Decongestant PE, a maximum strength formula that helps relieve sinus pressure and pain by reducing sinus in...

    • ASIN: B07RY3Z9BT
    • Brand: ValuMeds
    • UPC: 040232605789

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

    Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal d...

    • ASIN: B00DZG46T2
    • Color: Original
    • Brand: Tylenol
    • UPC: 300450275257

  • Country Life Aller-Max with Quercetin, Bromelain and Vitamin C, Immune Health, Non-Drowsy, Vegetarian Capsules, 100-count

    Aller-Max is a comprehensive formula with Quercetin & NAC.

    • ASIN: B000Y8UGHU
    • Color: Yellow
    • Brand: Country Life
    • UPC: 015794016106

  • ValuMeds Cough, Cold, and Nighttime Relief (48 Softgels) Helps Relieve Sore Throat, Fever, Headaches, Runny Nose, Aches

    Kick the common cold or seasonal cold to the curb with a premium cough, and cold formula that helps provide relief. When you get a cold , it can wipe you out and keep you from work, family, and having fun. That's why we want to help you get back on your feet fast with our ValuMeds Cough, Cold, and Nighttime Relief, a powerful formula that helps f...

    • ASIN: B077CQ19TG
    • Brand: ValuMeds
    • UPC: 040232605161

  • Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

    For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure reli...

    • ASIN: B018GX9HII
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450581365

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine H...

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Mucinex Fast-Max Severe Congestion & Cough Liquid, 6oz

    Some colds really work their magic; if you’re not coughing nonstop, you’re battling severe congestion that makes it difficult to breathe. And no cold would be complete without that 24/7 menace known as mucus. When you’re fighting a cold like this, Maximum Strength Mucinex Fast-Max Severe Congestion & Cough can deliver relief. It controls coug...

    • ASIN: B0057UUGWA
    • Color: Severe Congestion & Cough
    • Brand: Mucinex
    • UPC: 363824014654

  • Healing Solutions Sinus Relief Therapeutic Grade Essential Oil, 10 ml (6-Pack)

    6 bottle set The Leading Aromatherapy Associations (Alliance of International Aromatherapists (AIA), International Aromatherapy and Aromatic Medicine Association, Aromatherapy Trade Council, and others) all state that essential oils should not be taken internally (regardless of purity or organic origin) unless under the guidance of a health care pr...

    • ASIN: B00SYZ8DX4
    • Brand: Healing Solutions
    • UPC: 755464911316

  • Tylenol Cold Max Daytime Caplets, 24 Ct.

    Tylenol Cold Max Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to r...

    • ASIN: B009ITR6UQ
    • Color: ...
    • Brand: Tylenol
    • UPC: 300450271259

  • Vicks Sinex Severe Original Nasal Spray Decongestant for Fast Relief of Cold and Allergy Congestion, 0.5 fl oz

    Say good riddance to stuffy company with the Vick's Sinex Nasal Spray 12 Hour Decongestant, 5 oz. Made with the soothing Vic's Vapors, this soothing nasal spray works by shrinking swollen nasal membranes, so that

    • UPC: 14089577
    • Model: 2390001258
    • Color: Temporarily relieves nasal congestion due to colds, hay fever or upper respiratory allergies. Clears your Head of sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. Vicks® Sinex™ SEVERE 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness. From the makers of Vicks Nothing Clears Your Head FasterClear
    • Size: .5 oz5
    • Rating: 4.217

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 0.5 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds

    • UPC: 130735659
    • Model: 41100811233
    • Color: RedMulticolor, Red, White, BlackWhiteBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.49

  • Afrin® No Drip Maximum Strength Original Nasal Decongestant Pump Mist, 0.5 fl oz

    This is the #1 doctor-recommended brand for fast, comfortable relief associated with nasal congestion from cold or allergies. The unique formula won't drip from nose or

    • UPC: 895894
    • Model: 300853142019
    • Color: RedWhiteMulticolor, Red, Yellow, White, BlackYellowBlack
    • Size: 00.5 fl oz (15 ml)
    • Rating: 4.722

  • 2 Pack - TYLENOL Cold Head Congestion Caplets For Adults, Severe, 24 ea

    Pack of 2 for the UPC: 300450261250Acetaminophen, Phenylephrine HCI, Guaifenesin Pain Reliever / Fever Reducer, Nasal Decongestant, Expectorant Headache, Fever Stuffy Nose, Sinus Pressure Chest Congestion, Clears Out Mucus Each Caplet Contains:  Sodium 3mg.1-877-895-3665Made in

    • UPC: 743279236
    • Model: 300450261250
    • Rating: 4.737

  • 6 Pack TYLENOL Cold Head Congestion Severe 24 Caplets Each

    n/a

    • UPC: 199226948
    • Model: 300450261250
    • Rating: 4.737

  • (2 pack) Mucinex 12 Hour Chest Congestion Expectorant Relief Tablets, 68 Count, Thins & Loosens Mucus

    Tired of feeling sick and having that persistent tickle in your throat? Coughing a lot? It could be excess mucus. Start the relief and treat it now.When youâre sick, mucus can be a master of

    • UPC: 280104184
    • Rating: 5.0

  • 4 Pack TYLENOL Cold Head Congestion Severe 24 Caplets Each

    n/a

    • UPC: 463476630
    • Model: 300450261250
    • Rating: 4.737

  • (2 pack) Mucinex 12 Hour Chest Congestion Expectorant Relief Tablets, 80 Count, Thins & Loosens Mucus, Walmart Exclusive

    Tired of feeling sick and having that persistent tickle in your throat? Coughing a lot? It could be excess mucus. Start the relief and treat it now.When youâre sick, mucus can be a master of

    • UPC: 501427978
    • Rating: 5.0

  • 5 Pack TYLENOL Cold Head Congestion Severe 24 Caplets Each

    n/a

    • UPC: 104183830
    • Model: 300450261250
    • Rating: 4.737

  • Alka-Seltzer Plus Day & Night Severe Cough, Mucus & Congestion, Liquid Gel, 20ct

    Alka-Seltzer Plus Day Cough, Mucus & Congestion Relief Liquid Gels help loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make cough more productive. They temporarily relieve these

    • UPC: 39368865
    • Model: 16500559542
    • Color: GrayWhiteMulticolor, Blue, Orange, Green, Yellow, White, GreyYellowBlueOrange
    • Size: 20 ct20
    • Rating: 4.605

  • Nasal Cleansing - Mayo Clinic

    Natural Cold Treatments

    Dr. Oz Shares How Peppers Help Relieve Sinus Congestion